You can view the full text of this article for free using the link below.

Title: Set of non-dominated fuzzy subsets and fuzzy set of non-dominated vertices in fuzzy graphs

Authors: A. Ibrahim; Basheer Ahamed Mohideen

Addresses: P.G. and Research Department of Mathematics, H.H. The Rajah's College, Pudukkotai-622 001, Tamilnadu, India ' Department of Mathematics, Faculty of Science, University of Tabuk, Tabuk, Kingdom of Saudi Arabia

Abstract: In this paper, the set of non-dominated vertices of crisp graphs is discussed. We consider the two logical operators, and a composition. We introduce the set of non-dominated fuzzy subsets NDFS and fuzzy set of non-dominated vertices of fuzzy graphs FND. Also, we obtain some properties of NDFS and FND.

Keywords: logical operators; fuzzy graphs; non-dominated fuzzy subsets; non-dominated vertices; weak lattice; sub-weak lattice; fuzzy sets.

DOI: 10.1504/IJFCM.2016.077875

International Journal of Fuzzy Computation and Modelling, 2016 Vol.2 No.1, pp.50 - 60

Received: 24 Jan 2015
Accepted: 31 Oct 2015

Published online: 20 Jul 2016 *

Full-text access for editors Access for subscribers Free access Comment on this article